# SDR FDEA201002080363

- Difficulty date: February 8, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Frame
- Part number: 143N69391
- Condition: Corroded
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E DOOR ASSY SIDE FRAME AREA FOUND WITH CORROSION AS MARKED.  R & R IAW SRM 51-40-02, REV. 99.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
